# SDR ASAA2022102940990

- Difficulty date: October 29, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,280 hours, 12,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367680500300
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FLOORBOARD LOWER SKIN CORRODED AT FR68. GROUNDED - YES. REMOVED AND REPLACED R2 DOOR FLOORBOARD AT FR66 - FR68 IAW A320 SRM 53-02-00-233-001.
